MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump had screen failure.No harm reported.
 
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (event site full name: (b)(6).Initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h11.Corrected fields: e1 (mail id).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, e1 (initial reporter name), h2, h1.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump had screen failure.No patient involved.
 
Additional Manufacturer Narrative
Updated fields:b4,b5,b6,b7, d10, d9,g3,g6,h2,h3,h6(type of investigation, investigation findings, impact code,conclusion).H11 a getinge field service engineer (fse) was dispatched to evaluate the unit.Upon inspection, the fse reported that the defect described by the customer was not found.The work performed included a functional check and testing.The repair was completed, and all functional tests were successfully passed.The reported issue did not cause any damage or inconvenience to operators or patients.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23753872
Report Number2249723-2025-0004994
Device Sequence Number20299903
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/06/2026
01/27/2026
01/27/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/14/2026
01/27/2026
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.; UNKNOWN.
Patient SexUnknown